# SDR DXTA2023122610425

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 252 hours, 146 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 991624810
- Part serial: 0197
- Condition: Faulted
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD O'PRESS A CAS MESSAGE WHILE DESCENDING TO DESTINATION. TEMPS ALL NORMAL, PRESSURE BLANKED OFF AND ON THEN OFF FOR REMAINDER OF FLT. NO PRESSURE READING UNTIL SHUTDOWN. WITH ENGINES OFF PRESSURE IS FLUCTUATING 0 TO 500 &CAS MESSAGE RETURNS.  REMOVED AND REPLACED LH SYSTEM A HYDRAULIC MANIFOLD ADDITIONAL TIME DUE TO HAVING AN EXTREMELY  DIFFICULT TIME ALIGNING ALL THE LINES GOING TO THE MANIFOLD.  ALL THE LINES  INSTALLED. SERVICED & BLED BOTH SYS MULTIPLE TIMES,  PERFORMED MULTIPLE ENG RUNS. PERFORMED OPS & LEAK CHECKED GOOD.  NO FURTHER DEFECTS . WORKED IAW MM 29-10-35.
